# SDR WVER2019022105

- Difficulty date: February 21, 2019
- Submitted: February 22, 2019
- Operation: Air carrier
- Filed by: MHI RJ Aviation Inc, repair station WVER835K
- Aircraft: N519LR
- Make and model: Cndair CL6002C10
- Aircraft serial: 10260
- Aircraft time: 30,405 hours, 23,390 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 280.00 LT LOWER BULKHEAD WEB IS CORRODED BEYOND LIMITS.
